On the viscosity of suspensions
Doklady Akademii Nauk, Tome 132 (1960) no. 2, pp. 392-394
Cet article a éte moissonné depuis la source Math-Net.Ru
@article{DAN_1960_132_2_a36,
author = {E. F. Kurgaev},
title = {On the viscosity of suspensions},
journal = {Doklady Akademii Nauk},
pages = {392--394},
year = {1960},
volume = {132},
number = {2},
language = {ru},
url = {http://geodesic.mathdoc.fr/item/DAN_1960_132_2_a36/}
}
E. F. Kurgaev. On the viscosity of suspensions. Doklady Akademii Nauk, Tome 132 (1960) no. 2, pp. 392-394. http://geodesic.mathdoc.fr/item/DAN_1960_132_2_a36/